# SDR AALA20140619015

- Difficulty date: June 19, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 73,185 hours, 25,774 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

SHORTLY AFTER TAKEOFF, RT ENG FIRE WARNING CAME ON.  ALL ENG PARAMETER APPEARED NORMAL.  RT ENG WAS SHUT DOWN & NR 2 BOTTLE WAS DISCHARGED, SINGLE ENG TIME 8 MIN.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT INBD THRUST REVERSER & NR 2 ENG FIRE BOTTLE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
